MAUDE Adverse Event Report: STRYKER GMBH LAG SCREW ADAPTER OMEGA 3; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH LAG SCREW ADAPTER OMEGA 3; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 704009
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device cannot be decontaminated.
 
Event or Problem Description
"the customer reported that the lag screw adapter broke while the surgeon was inserting the screw.The lag screw had to be removed and a new screw was inserted." update: the case was completed by opening another set.

Brand Name
LAG SCREW ADAPTER OMEGA 3
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11414010
Report Number0008031020-2021-00079
Device Sequence Number4041936
Product Code LXH
UDI-Device Identifier07613153054511
UDI-Public07613153054511
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number704009
Device Catalogue Number704009
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2021
Initial Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1